# SDR DALA2024071207067

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 25,250 hours, 9,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5782971) 30 CBA OVERHEAD EMERGENCY LIGHT INOP. REMOVED AND REPLACED M2626 BATTERY POWER SUPPLY REF. B737 AMM 33-51. OPS CHECKS GOOD.
